# SDR 03FDEA01040

- Difficulty date: July 4, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48314
- Aircraft time: 32,586 hours, 10,849 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1000 FEET AGL HAD RED MANIFOLD FAIL NR 2, RTB IN ACCORDANCE WITH QRH.  RESET MANIFOLD FAILURE DETECTION LOOP NR 2 CIRCUIT BREAKER.  PER SMP.  PERFORMED AIR TEST, PASSES PER MM 36-23-01-5.  RAN NR 2 ENGINE OP'S CHECK NORMAL 181623 PER JRH.  REMOVED AND REPLACED NR 1 AVIONICS INTERFACE UNIT PRECAUTIONARY PER MM 31-43-02-4.  PERFORMED AIR PREFLIGHT TEST SYSTEM CHECKS NORMAL JRH INTERIOR CHECK.
